I have been taking Trileptal for 6.5 years. In the past year the intense skin all over itching has occured on 4 occasions each lasting one to four days. This is unbearable. Not related to dry skin or anxiety. It seems to occur when I had taken a tylenol the day before or had a beer or glass of wine. I am not a heavy drinker. I am concerned that trileptal is starting to damage my liver. I had normal LFTs 6 months ago but I am thinking I may need an ultrasound of the liver. I am very concerned because this is the only medication I have found that effectivly treated my BP disorder. I did make an appointment finally to see my dr.
I started Trileptal about a month ago and have had several instances of extreme itching all over for no apparent reason. It didn't occur to me this may be it. I will make sure to mention it to my dr now.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jan 2011 • 3 answers
Updated 21 Dec 2016 • 2 answers
Updated 24 Aug 2011 • 1 answer
Updated 7 Feb 2012 • 3 answers
Updated 14 Apr 2019 • 1 answer